# SDR 99ZZZX877

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14R
- Make and model: Cndair CL6002B16
- Aircraft serial: 5319
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 237BC1011
- Condition: Damaged
- Location: Apu Bay
- Part time: 859 hours
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ACFT EN ROUTE, HAD AN 'APU BATT CHGR FAIL' STATUS MESSAGE.  CREW SELECTED ELEC SYNOPTIC PAGE AND BATTERY WAS NOT CHARGING.  THROUGHOUT FLT, MESSAGE CAME AND WENT AT LEAST 5 TIMES.  AFTER SEVERAL OCCURRENCES, CB TRIPPED.  CREW DID NOT RESET.  ONCE ON GROUND, CREW ATTEMPTED TO RESET CB AND IT TRIPPED IMMEDIATELY.  MX INVEST FOUND HARNESS TO THE APU BATT CHARGER MELTED AND FUSED.  AREA AROUND BATT CHARGER OF APROX 10 SQUARE INCHES WAS BLACKENED FROM HEAT.  MX INVEST FOR ANY CHAFING ON ADJ STRUCT AND NONE FOUND.  BATT CHARGER INSP, SEVERAL CONN PINS ON J11PA MELTED.  APU BATT CHARGER REPLACED.  HARNESS BETWEEN CHARGER AND BATT REPLACED.  ALL WIRING INSPECTED AND REPAIRED.  P/N ON, 237BC101-1, S/N 558.
